Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Almost complex rigidity of the complex projective plane

Author: Benjamin McKay
Journal: Proc. Amer. Math. Soc. 135 (2007), 597-603
MSC (2000): Primary 57R17, 51A10; Secondary 14N05
Published electronically: August 8, 2006
MathSciNet review: 2255307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An isomorphism of symplectically tame smooth pseudocomplex structures on the complex projective plane which is a homeomorphism and differentiable of full rank at two points is smooth.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R17, 51A10, 14N05

Retrieve articles in all journals with MSC (2000): 57R17, 51A10, 14N05

Additional Information

Benjamin McKay
Affiliation: School of Mathematical Sciences, University College Cork, Cork, Ireland

PII: S 0002-9939(06)08492-9
Received by editor(s): April 2, 2004
Received by editor(s) in revised form: September 2, 2005
Published electronically: August 8, 2006
Additional Notes: This work was supported in full or in part by a grant from the University of South Florida St. Petersburg New Investigator Research Grant Fund. This support does not necessarily imply endorsement by the University of research conclusions.
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia